# SDR 07FDEA01852

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6521658U31
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB TE LWR SURFACE PANEL SUPPORT ANGLE CRACKED, 4" FWD OF TE, BELOW OB HINGE OF NR 12 SPOILER REPLACED PANEL SUPPORT ANGLE REF SRM 51-30-02 PAGE 19.
